Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 13, Pages 769-784
http://dx.doi.org/10.1155/S108533750330301X

On boundary value problems for degenerate differential inclusions in Banach spaces

1Department of Mathematics, Voronezh University, Voronezh 394 693, Russia
2Dipartimento di Energetica “Sergio Stecco”, Università degli Studi di Firenze, Firenze 50139, Italy

Received 21 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valeri Obukhovskii and Pietro Zecca, “On boundary value problems for degenerate differential inclusions in Banach spaces,” Abstract and Applied Analysis, vol. 2003, no. 13, pp. 769-784, 2003. https://doi.org/10.1155/S108533750330301X.